# SDR CALA2021080201242

- Difficulty date: August 2, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 72,200 hours, 14,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 33k
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF. L/P 6762233 EMERGENCY LIGHT SYSTEM TEST FOUND EMERGENCY CEILING LIGHT INOP AT 33K. RELAMED REF AMM 33-51-04 GRD OPS NORM, NO DEFECTS NOTED
